# SDR CA120910005

- Difficulty date: August 27, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Snias AS350B3
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Latch
- Part number: D2586
- Condition: Broken
- Location: Door
- Part time: 1,070 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN)  AFTER A FEW MINUTES OF FLIGHT, SOME SMALL POWERFUL VIBRATIONS OCCURRED AND THE HELICOPTER JERKED LEFT YAW.  FIRST REACTION WAS TO LOOK AT THE DASHBOARD.  THERE WAS NO LIGHT.  PILOT SLOWED DOWN AND THEN THE DOOR WARNING LIGHT CAME ON.  RETURNED AND LANDED WITHOUT ANY DIFFICULTIES OR VIBRATION.   AFTER LANDING,  COULD ESTABLISH THAT THE RT SPACE POD DOOR WAS OPEN. AFTER CLOSER SURVEY,  FOUND OUT THAT HAD BEEN HIT BY THE PASSENGER SEAT CUSHION WHICH HAD BEEN IN THE RT COMPARTMENT.  THE TAIL WAS HIT IN FLIGHT. UPON INSPECTION ON THE RT DOOR, WE COULD SEE THAT THE REAR DOOR LATCH WAS BROKEN. WALKAROUND WAS MADE BEFORE THE FLIGHT OF THE PILOT AND TECH CHECKED THAT ALL DOORS WERE CLOSED BEFORE THE FLIGHT.
